Fissions of classical self-dual association schemes

E.R. van Dam, D. de Caen

Research output: Contribution to journalArticleScientificpeer-review

274 Downloads (Pure)
Original languageEnglish
Pages (from-to)167-175
Number of pages8
JournalJournal of Combinatorial Theory, Series A, Structures designs and application combinatorics
Volume88
Issue number1
Publication statusPublished - 1999

Cite this

@article{cbb05a3b6be64f3a8ac9201997326acb,
title = "Fissions of classical self-dual association schemes",
author = "{van Dam}, E.R. and {de Caen}, D.",
note = "Pagination: 8",
year = "1999",
language = "English",
volume = "88",
pages = "167--175",
journal = "Journal of Combinatorial Theory, Series A, Structures designs and application combinatorics",
issn = "0097-3165",
publisher = "Academic Press Inc.",
number = "1",

}

Fissions of classical self-dual association schemes. / van Dam, E.R.; de Caen, D.

In: Journal of Combinatorial Theory, Series A, Structures designs and application combinatorics, Vol. 88, No. 1, 1999, p. 167-175.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Fissions of classical self-dual association schemes

AU - van Dam, E.R.

AU - de Caen, D.

N1 - Pagination: 8

PY - 1999

Y1 - 1999

M3 - Article

VL - 88

SP - 167

EP - 175

JO - Journal of Combinatorial Theory, Series A, Structures designs and application combinatorics

JF - Journal of Combinatorial Theory, Series A, Structures designs and application combinatorics

SN - 0097-3165

IS - 1

ER -